Vick’s Dayquil Cold and Flu Caps 24/Ct

$17.00

922-11952 – Vick’s Dayquil Cold and Flu Caps 24/Ct

Description

Vick’s Dayquil Cold and Flu Caps 24/Ct – Multi-Symptom relief for Headache, fever, sore throat, minor aches and pains. Helps relieve nasal congestion and cough.

ES:
Vicks DayQuil Cápsulas para le Gripe y Resfriado 20/Ct

922-11952 ACTIVE INGREDIENTS: Acetaminophen 325mg, Dextromethorphan HBr 10 mg, Phenylephrine HCl 5mg

922-11952 INACTIVE INGREDIENTS: FD and C Red No. 40, FD and C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide

Additional information

Weight 0.01 lbs
Dimensions 0.01 × 0.01 × 0.01 in